# SDR COMA0160132

- Difficulty date: January 18, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 822 hours, 759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 762
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 822 hours, 759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FECU.
